1-800-456-2467

Medique Back Pain-Off Pain Relief, Acetaminophen 250 mg, 200 Tablets

Medique Back Pain-Off Pain Relief, Acetaminophen 250 mg, 200 Tablets

Out of stock
Only 0 left
SKU
MS-71290
$19.47

Each tablet contains Acetaminophen 250 Mg, Magnesium Salicylate 290 Mg, Caffeine 50 Mg Provides temporary relief for minor pain, colds, arthritis, headache, muscle ache, menstrual cramps and fever Over the counter oral medication Quantity: 100 packets of 2 tablets (200 tablets)

  • Buy 6 for $18.50 each and save 5%
  • Buy 12 for $17.57 each and save 10%

Medique Acetaminophen 250 mg is prescribed to treat back pain-off pain relief. If in pain such as headache, backache, cold/flu aches, tooth aches or menstrual periods, Acetaminophen is a quick-relieving medicine. It also helps reduce the fever symptoms. Although this medication does not mandatorily require a doctor’s prescription, it needs to be taken with necessary precautions or as directed by the physician.

It is always recommended to ask your doctor or pharmacist for advice.

Disclaimer:

ALL PICTURES SHOWN ARE FOR ILLUSTRATION PURPOSE ONLY. ACTUAL PRODUCT MAY VARY DUE TO PRODUCT ENHANCEMENT.

Item ID Number: MS-71290

For the temporary relief of back pain.

Each tablet contains:Magnesium Salicylate 290 mg., Acetaminophen 250 mg.,Caffeine 50 mg.

Active Ingredient (in eachtablet):

  • Magnesium Salicylate(NSAID*) 290 mg.
  • Acetaminophen 250mg Caffeine 50 mg.

Uses:

  • For the temporary relief of minor aches and pains associated with headache, toothache, minor arthritis pain, muscular aches, common cold, menstrual cramps.

Warnings:

  • liver warning: This product contains acetaminophen. Severe liver damage may occur ifyoutake more than tabletsin24hours, which is themaximumdaily amount with other drugs containing acetaminophen.

Do Not Use:

  • With any other drug containing acetaminophen.
  • For more than 10 days for pain unless directed by a doctor.
  • For more than 3 days for fever unless directed by a doctor.

Stop using and ask a doctor if:

  • Symptoms do not improve pain or fever persists or gets worse.
  • New symptoms occur.
  • Redness or swelling is present.

Do Not Exceed Recommended Dosage.

Directions:

  • Do not use more than directed adults and children: (12 years and older) Take 2 tablets every 4 to 6 hours as needed.
  • Do not take more than 12 tablets in 24 hours.

Other Information:

  • Store at room temperature 59º-86ºF(15º-30ºC).
  • Tamper-evident sealedpackets.
  • Do not use any opened or tornpackets.

Inactive Ingredients:

  • Corn starch, hypromellose, maltodextrin, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, sodium starch glycolate, stearic acid, titanium dioxide.
Specifications
Write Your Own Review
Only registered users can write reviews. Please Sign in or create an account